# SDR USAA2014031700022

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 63,853 hours, 9,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536728080000
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK PEELED PLIES ON FLOOR PANEL 231CG BETWEEN FRAME 26.4 TO FRAME 30 & BETWEEN Y 678 TO Y 984.  REPLACED FLOOR PANEL 231CG IAW SRM 53-02-00, PAR 5I, FIG 211.
